# SDR DLM88020225

- Difficulty date: February 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 33,588 hours, 26,919 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Part number: 2120565
- Condition: Shorted
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SMOKE REPORTED ON APPROACH TO ATL IN AFT LT LAV.  FOUND AFT LT LAV WATERLINE HEATER SHORTED CAUSING TEFLON TAPE TO MELT.   REPLACED HEATER.
